# SDR SWAA2018060422458

- Difficulty date: May 26, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N7703A
- Make and model: Boeing 737-76N
- Aircraft serial: 32653
- Aircraft time: 46,032 hours, 22,250 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A83142
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE CAVITY INBOARD OF DEFLECTOR LEADING EDGE RIB ASSEMBLY CRACKED AT ORSS 261.  R&R RIB ASSEMBLY IAW SRM.
